# SDR IXXA20161130157

- Difficulty date: September 30, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO INTERNAL FRAME BS 654 FROM LBL 48 TO RBL 48 HAS CORROSION.  INSTALLED A NEW TEE FITTING IAW SRM 51-40-02.
